Top answers from doctors based on your search:
Disclaimer

allergic rash

A 45-year-old male asked:
Dr. Jovita Anyanwu
29 years experience in Internal Medicine
Do you: mean cetrizine. Yes because is anti histamine may reduce itching. If you mean ceftriaxone no because it is an antibiotics

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Stepwise approach: The best approach to an allergic rash is to first identify the trigger. There are many potential triggers. The next step is relief which can include ... Read More
A 49-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
See specialist: Either a dermatologist or an allergy would be a very good resource to assist a person in determining the cause of an allergic skin rash and proper tre ... Read More
2
2 thanks
A 41-year-old member asked:
Dr. Ralph Morgan Lewis
37 years experience in Family Medicine
Many meds can cause…: A rash: antibiotics (sulfa, fluoroquinolones, metronidazole, tetracyclines, penacillins, etc), sulfonylurea diabetic meds. http://www.chw.org/display/ ... Read More
A 48-year-old member asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Itchy rash: Depending on the cause, several treatments are available, you need to be properly diagnosed first, see a dermatologist or allergist.
1
1 thank
A 50-year-old member asked:
Dr. Michael Fisher
31 years experience in Dermatology
Carpet Allergy: You have no choice but to remove the carpet.
A 53-year-old member asked:
Dr. Timothy Mountcastle
21 years experience in Plastic Surgery
No: No. I haven't.
A 51-year-old member asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Depends: It depends what you reacted to, usually topical steroid creams can help resolve it, it can lastfor days, sometimes more.
A 53-year-old member asked:
Dr. Bac Nguyen
22 years experience in Family Medicine
Hives come and go...: Hives, medically called urticaria, often a result of allergy but actually cause is difficult to find. Some people have hives for few hours, others com ... Read More
A 29-year-old male asked:
Dr. Nayla Mumneh
28 years experience in Allergy and Immunology
Claritin (loratadine): It does not affect your mood, but ifyou have nasal allergies they can cloud your brain, so get checked for nasal allergies, see a board certfied aller ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month